# SDR TRBA2008008

- Difficulty date: January 21, 2008
- Submitted: January 22, 2008
- Operation: Air carrier
- Aircraft: N529AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 529
- Aircraft time: 17,149 hours, 20,095 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 204
- Condition: Open
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FLOOR EMERGENCY LIGHTS ARE INOPERATIVE.  REPAIRED OPEN WIRE AT EMERGENCY LIGHT STRIP 163WL AS PER STANDARD PRACTICES JIC NR 20-00-00.  PERFORMED OPERATIONAL CHECK IAW JIC NR 35-50-00.
